MAUDE Adverse Event Report: ETHICON INC. PROLENE MESH 1.8INX4IN SM KEYHOLE; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROLENE MESH 1.8INX4IN SM KEYHOLE; MESH, SURGICAL, POLYMERIC
Model Number PMSK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported by an attorney that the patient underwent inguinal hernia repair surgery on (b)(6) 2013 and mesh was implanted.It was reported that the patient underwent revision surgery on an unknown date.It was reported that the patient experienced severe pain.No additional information is provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 5/27/2021.

Brand Name
PROLENE MESH 1.8INX4IN SM KEYHOLE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08876 0151
MDR Report Key9175288
Report Number2210968-2019-88120
Device Sequence Number2774662
Product Code FTL
UDI-Device Identifier10705031049055
UDI-Public10705031049055
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K180829
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model NumberPMSK
Device Catalogue NumberPMSK
Device Lot NumberGDR498
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR